Jump to content
SCLERO.ORG
Sclero Forums

Remodulin side effects


Recommended Posts

Hi everybody. I have been on the Remodulin therapy for a month now.

 

The dosage is increased every 3 days. I'm having lots of side effects: headache, extreme restless legs, sore muscles, etc. I am wondering how much of this is the medicine or if it has stirred up the fibromyalgia really bad. Anybody else on this treatment? If so, do you mind telling me about your side effects?

Linda

Link to post
Share on other sites

Hi Linda,

 

Oh, I am sorry that you're suffering some unpleasant symptoms, especially as you had been feeling a little better in your last post.

 

Bearing in mind that I have no medical training or actual experience of Remodulin I can't really advise you but I've found a link here regarding Remodulin dosage adjustments and I wonder whether perhaps adjusting the amount of the dosage might alleviate some of the effects you're experiencing whilst still continuing to make an improvement.

 

Hopefully, some of our other members may be able to help you with some first hand experience.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...